# SDR 05FDEA03444

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT STA 1841 RT LOWER FRAME ASSY CORNER FOUND CRACK DURING REMOVAL. REPAIRED PER SRM 53-00-00   FIG.3   VOL.I. NEW ANGLE P/N FX AGA 7171-20 FABRICATED PER DRAWING AGA 7171. MAJOR REPAIR   PER GMM   6-2-100.
